# SDR HKGA20220314004

- Difficulty date: March 13, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- Aircraft time: 42,400 hours, 43,804 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Spacer
- Part number: 85531140003
- Part serial: NA
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED SYSTEM PRSOV SPACE MOUNTING EARS FOUND CRACKED. REMOVED SPACER, REPLACED CRACKED ANGLES P/N 85531139-101 & 85531139-105. RE-INSTALLED REPAIRED SPACER.
